Previous |  Up |  Next


Title: O šestém Hilberově problému (Czech)
Title: On the sixth Hilbert's problem (English)
Author: Niederle, J.
Author: Tolar, J.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 17
Issue: 3
Year: 1972
Pages: 135-146
Category: math
MSC: 81.00
idMR: MR0495805
Date available: 2010-08-15T05:47:30Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_17-1972-3_4.pdf 1.414Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo